MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-151R
Medical Device Problem Codes Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the g5 bedside monitor was unresponsive.It is was unclear if the just the touchscreen was unresponsive to touch or if the unit was frozen.Not in patient use.
 
Additional Manufacturer Narrative
The customer reported that the g5 bedside monitor was unresponsive.It is was unclear if the just the touchscreen was unresponsive to touch or if the unit was frozen.Not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1: 08/05/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2: 08/11/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3: 08/14/2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back with complaint details, but they did not provide the additional device information as requested.Bedside monitor bsm-1700 series.Model: ni.Sn: ni.
 
Additional Manufacturer Narrative
The customer reported that the g5 bedside monitor was unresponsive.It is was unclear if the just the touchscreen was unresponsive to touch or if the unit was frozen.Not in patient use.Investigation conclusion: the complaint device was received.The unit was evaluated and the complaint was duplicated.The screen was found with an adhesive residue.The cause was determined to be damage to the touch screen.Bedside monitor bsm-1700 series model: ni, sn: ni.Additional information: b4 date of this report, d9 device available for evaluation, g3 date received by manufacturer, g6 type of report, h2 if follow-up, what type? h3 device evaluated by manufacturer, h6 event problem and evaluation codes, h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22835669
Report Number8030229-2025-05354
Device Sequence Number8840000
Product Code MHX
UDI-Device Identifier04931921002018
UDI-Public(01)04931921002018
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-151R
Device Catalogue NumberCU-151R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date10/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEDSIDE MONITOR; BEDSIDE MONITOR
Patient SexUnknown